| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: Evista Side Effects
Re: Evista Side Effects
[ Back to Messages
Posted by Shirley
on July 24, 2000 at 09:01:29:
In Reply to: Evista Side Effects posted by Marilyn on July 05, 2000 at 15:33:12:
: I've been taking Evista for a year and my leg muscles ache so badly I have to take pain medication to manage. I walk briskly for an hour 5 days a week, take 1200 mg of calcium and try to stay active but the pain, even at night, is getting worse. According to Evista literature I can't take Aleve, only Tylenol, which doesn't work as well. Is anyone else having problems?
I take Evista also...in the beginning I had leg and feet cramps like you. I tried switching and taking the medication before I go to bed and the leg cramps have diminished...try it...it might work for you also.
All times are GMT -7. The time now is 05:44 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!